# SDR VNAA202403230029

- Difficulty date: February 15, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS BTW FS=581 TO FS=661+32 AND LBL 9'' / RBL 9''.    FLOOR SEAT RAILS BTW FS=581 TO FS=661+32 AND LBL 9'' / RBL 9'' ARE OUT OFF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 NOTE 1 AND  FLOOR SEAT RAILS BTW FS=581 TO FS=661+32 AND LBL 9'' / RBL 9'' WERE REPLACED PER CRJ-900 AMM 53-00-49
